# SDR AU010304

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN ALTERNATOR SUSPECT REAR BEARING FAILED. DAMAGE TO ENGINE CRANKSHAFT DRIVE GEAR.
